# SDR WX0A2020111373603

- Difficulty date: November 11, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 42,597 hours, 33,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 791232
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AT 12WL SHOWS FAULT ON CIDS EPSU TEST RESULTS.  REMOVED AND REPLACED EPSU (12WL) AT RT OFFWING EMERGENCY EXIT, IAW A319 AMM 33-51-38 PB 401.  OPS CHECK GOOD.
